# SDR UPS98227242

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, POSITION 9L, EMER EXIT LT INOP.  REMOVED AND REPLACED BATTERY PACK, OPS OK (P/N 96-2-1015) TAG 185770 ON/OFF.
